# SDR AALA20150904003

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 45,885 hours, 22,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: FDK4673501
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GND SPOILER CASTING CRACKED, INBD & OTBD SIDE.  INSTALLED NEW RT GND SPOILER CASTING IAW SRM 51-01-00.
